Academic
Publications
Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation

Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation,10.1016/j.amc.2011.02.083,Applied Mat

Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation   (Citations: 1)
BibTex | RIS | RefWorks Download
In this study, optimal homotopy asymptotic method is applied on singular initial value Lane–Emden type problems to check the effectiveness and performance of the method. It is observed that the method is easy to implement, quite valuable to handle singular phenomena and yield excellent results at minimum computational cost. Computational results of some of the test problems are presented to demonstrate the viability and practical usefulness of the method.
Journal: Applied Mathematics and Computation - AMC , vol. 217, no. 19, pp. 7753-7761, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: